International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 8, Pages 475-483
Common fixed point theorems in 2 non-Archimedean Menger PM-space
Department of Mathematics, Maharshi Dayanand University, Rohtak 124001, India
Received 17 May 1999
Copyright © 2001 Renu Chugh and Sumitra. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We introduce the concept of a 2 non-Archimedean Menger PM-space and prove a common fixed point theorem for weak compatible mappings of type .